Hello, i had intercourse on 17 april n we used protection.. After an hour or 1 i took ipill wid juice. Now from past 2 days i m feeling lyk vomiting bt i hadn't done any vomiting. My stomach is also paining. Itz the same pain which i get before my menstrual cycle starts. What is dis actually. M very much worried. Plzz help!!!
Why m I feeling like vomiting aftr taking ipill?
Question posted by nikky nik on 19 April 2014
Last updated on 24 April 2014
nausea and vomiting is common symptom which may women feel after consuming ipill. this will stop in few days time. if you still feel very nauseous then you can take an anti-emetic pill. if you had protetced sex then you should not have taken ipill. casual and frequent usage of ipill may harm you in future.
Its all side effects from taking all those hormones. Why if you had protected sex did you take it?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.